Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in the lower abdomen and vaginal discharge post periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi doctor this is XXXXXXXX i facing some problem for the last one week
Doctor :   Ok
Doctor :   What is the problem?
User :   i have paiin in my lower abdomen
User :   and fluid discharge from vagina
Doctor :   Ok
User :   brownish medium thick
User :   just 1 week after my regular periods it started
Doctor :   do you men after 1 week after the end of periods
User :   yes
Doctor :   or start of the periods
User :   end of periods
User :   may i know your good name please and what might be the reason for this
Doctor :   ok
Doctor :   Do you have fever?
User :   is there anything to worry ???
User :   no
Doctor :   did you record the temperature
User :   no but i hope its normal
Doctor :   do you have body pains?
User :   only @ lower abdomen
Doctor :   which side?
User :   is this cause of anything
User :   left
Doctor :   What is the quantity of discharge
User :   little above vagina
Doctor :   How old are you?
User :   large quantity
User :   24
Doctor :   are you sexually active?
User :   nowadays its getting reduced
User :   but not stopped
User :   no i am virgin no sexual activities
Doctor :   are you yusing any medicines?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor